# SDR SWIA202053268

- Difficulty date: August 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CHANNELS CORRODED AT STGR 15L FROM FS 349 TO FS 364.00.  C-CHECK RO 10/13/2020.  REMOVED CORRODED LT SIDE SEAT RAIL CHANNEL WITH TRACK SECTION.   LOCATED, DRILLED, AND INSTALLED FABRICATED CHANNEL AND INSTALLED WITH SAME SERVICEABLE TRACK, IAW CRJ 200 SRM, AND AMM.
